It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Levaquin
Feb 13, 2004
I met with the ENT today and saw my sinus CT scan and was told I had mild sinusitis on my left ethmoid sinus and the right side is what is bothering me!! Hmmm... I personally think the doctor was an idiot, he was very young and has not been practicing too long. First, they lost my chart, then the doctor handed me my x-rays as I was leaving, (I said, "oh I get them?" and he goes "oh, I thought you brought them in")... duh!!! :rolleyes: SCARY! Another thing that I found odd was that he did not even examine me. This was a f/u visit because I saw the PA 2 weeks ago. But you would think he would have looked in my ears or nose or something being that this is the first time I actually saw the doctor. I am NOT going back there!

Anyway he prescribed prednisone which I am NOT taking. I told him that but he just cut the dose in half but I am still NOT taking it. He also prescribed Levaquin and after doing some research which I always do before filling a script, I am absolutely horrified about the bad things I read about this drug Levaquin. Has any one here used this drug and experienced any horrible side effects?

I am about to just go to an allergist and tell him the dx and ask him what he thinks. I should be on shots again anyway and maybe the allergist will suggest a less offensive antibiotic?

I don't know, I'm so confused. I want to feel better but after reading all the terrible side effects caused by Levaquin I have decided not fill my script.
And the fact that I do not have serious sinus disease or an infection, why should I be on such a powerful drug? I just realized too that Levaquin is related to Cipro (in the fluoroquinolone) family which made me violently ill 10 years ago, severe nausea and violent vomitting. I also had that one my chart that I was allergic to it!

Any input would be greatly appreciated. :)
Re: Levaquin
Feb 14, 2004
[QUOTE=Chrislynn]I met with the ENT today and saw my sinus CT scan and was told I had mild sinusitis on my left ethmoid sinus and the right side is what is bothering me!! Hmmm... I personally think the doctor was an idiot, he was very young and has not been practicing too long. First, they lost my chart, then the doctor handed me my x-rays as I was leaving, (I said, "oh I get them?" and he goes "oh, I thought you brought them in")... duh!!! :rolleyes: SCARY! Another thing that I found odd was that he did not even examine me. This was a f/u visit because I saw the PA 2 weeks ago. But you would think he would have looked in my ears or nose or something being that this is the first time I actually saw the doctor. I am NOT going back there!

Anyway he prescribed prednisone which I am NOT taking. I told him that but he just cut the dose in half but I am still NOT taking it. He also prescribed Levaquin and after doing some research which I always do before filling a script, I am absolutely horrified about the bad things I read about this drug Levaquin. Has any one here used this drug and experienced any horrible side effects?

I am about to just go to an allergist and tell him the dx and ask him what he thinks. I should be on shots again anyway and maybe the allergist will suggest a less offensive antibiotic?

I don't know, I'm so confused. I want to feel better but after reading all the terrible side effects caused by Levaquin I have decided not fill my script.
And the fact that I do not have serious sinus disease or an infection, why should I be on such a powerful drug? I just realized too that Levaquin is related to Cipro (in the fluoroquinolone) family which made me violently ill 10 years ago, severe nausea and violent vomitting. I also had that one my chart that I was allergic to it!

Any input would be greatly appreciated. :)[/QUOTE]


I LOVE Levaquin. It is very effective against sinusitis. However, if you had a previous reaction to Cipro you need to call the doctor's office and tell the nurse and ask for a different antibiotic. I do not have any side effects when I take it. Remember, nearly EVERY drug has serious side effects associated with it. Instead of prednisone, are you taking an inhaled nasal steroid? If not, ask for a couple of samples and use one of those for a couple of weeks. (It takes a few days for them to take full effect).





All times are GMT -7. The time now is 08:10 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!